# SDR FQAR20150512034

- Difficulty date: May 11, 2015
- Submitted: May 12, 2015
- Operation: General aviation
- Aircraft: N442PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843498
- Aircraft time: 16,992 hours
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8S5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV1614522
- Condition: Binding
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE PILOTS NOTED THAT WHEN THE THROTTLE WAS BROUGHT TO LOW POWER/IDLE, IT WOULD BECOME STUCK AND THEY WOULD HAVE TO FORCE OR JIGGLE THE THROTTLE UNTIL IT OPENED. THEY ELECTED TO RETURN TO BASE.  INSPECTION REVEALED THE CARBURETOR WAS STICKING WHEN THE THROTTLE WAS CLOSED OR CLOSE TO CLOSED. THE STICKING APPEARS TO BE COMING FROM THE ACCELERATOR PUMP.
